# SDR RRXA000596

- Difficulty date: January 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 9751896
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO RIGHT L/E SKIN UPPER AND LOWER SURFACES FROM L/E TO 7 INCHES AFT AT STA XW 761.695 TO XW 736.000, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED PART AND INSTALLED IAW DC-8 SRM 57-3-2 AND DAC DWG NR 9751896.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
